# SDR WX0A2015040272507

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 50,585 hours, 24,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMER EXIT LIGHTS INOPERATIVE.  REPLACED BATTERIES IN BATTERY PACK.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
